MathSciNet Relay Station
MathSciNet bibliographic data
MR984820 (90e:57030) 57N10 (57M25)
Wang, Shi Cheng Cyclic surgery on knots. Proc. Amer. Math. Soc. 107 (1989), no. 4, 1091–1094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement